# SDR AALA20100709LAS01

- Difficulty date: July 9, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N948TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 61,039 hours, 32,176 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 39567851
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LAS - CREW REPORTED BUFFETING AND VIBRATION COMING FROM NOSE GEAR AREA.  EMERGENCY DECLARED RETURNED LAS LANDED WITHOUT INCIDENT.  UPON ARRIVAL AT GATE MAINTENANCE FOUND RIGHT FORWARD NOSE GEAR DOOR DOWN AND OPEN.  REPLACED RIGHT NOSE GEAR DOOR LINKAGE ACTUATOR AND PERFORMED GEAR SWING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
